# SDR HALA2020031000057

- Difficulty date: March 10, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 5,754 hours, 1,132 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Sensor
- Part number: 5306858
- Part serial: LSGCAU2562
- Condition: Faulty
- Location: Oil System
- Part time: 144 hours, 32 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - MX STATUS MSG "ENG 1 FADEC". // PERFORMED FADEC 1 SYS TEST, #1 OIL PRESS SENSOR FAULTING. REMOVED & REPLACED ENG 1 OIL PRESS SENSOR PER AMM 79-33-21. MX STATUS CLEARED OK FOR SERVICE.
